https://www.carenity.us/static/themes-v3/default/images/us/header/rheumatoid-arthritis.jpg

Patients Rheumatoid arthritis

2 replies

24 views

Topic of the discussion

1

Member Carenity
Posted on

hi friends!

 I’m Jenny and I just started Enbrel 2 weeks ago. I’m having some pretty severe side effects. I have injection site reactions that are no big, but they itch like crazy. My joints feel pretty awful and I’m extremely fatigued. My tummy is in bad shape, too. I can’t work right now because I’m feeling so sick. Anyone in the same boat? Any hints on dealing with this? I don’t want to stop the Enbrel just yet. I want to see if it works first. 

Beginning of the discussion - 9/18/18

Enbrel side effects
1

Member Carenity
Posted on

Hello Jenny , I am sorry to hear of the side effects due to the enbrel. I was giving myself enbrel injections for a few months. Unffortunately i became so symptomatic i had to completely stop using it. I was able to manage the injection site, (although it did itch and burn terribly). I did try taking a benadryl about 30 mins before injectio, to help with injection sight problems. It helped a bit.

I gave it a good try, i hope your body can get used to this medication and the side effects stop, or become less bothersome. Keep a close eye on the side effects, to be able to share with your Rheumy. 

Best of luck to you ??

Enbrel side effects
Member Carenity
Posted on

I take humira and I have injection site reactions where sometimes it would be swollen for two weeks. I have been on it for 9 months and I still have some reaction but not as bad I buy Benadryl cream and rub on the site before it gets itchy. Hope this helps